On the localization of spectral resolutions connected with homogeneous elliptic operators
Doklady Akademii Nauk, Tome 238 (1978) no. 4, pp. 800-803
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_238_4_a8,
author = {A. K. Pulatov},
title = {On the localization of spectral resolutions connected with homogeneous elliptic operators},
journal = {Doklady Akademii Nauk},
pages = {800--803},
year = {1978},
volume = {238},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_238_4_a8/}
}
A. K. Pulatov. On the localization of spectral resolutions connected with homogeneous elliptic operators. Doklady Akademii Nauk, Tome 238 (1978) no. 4, pp. 800-803. http://geodesic.mathdoc.fr/item/DAN_1978_238_4_a8/